It has caused me to loose my spark in my daily life and I'm sleepy most of the time it's just not me
Hi, i agree that you should get advice from your doctor about the best way to wean off this medication. However the suggestion about starting to take the Quetiapine every other day is a good way to go... this is the smallest dose available so there is no room to dose adjust unfortunately
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 1 answer
Posted 9 Dec 2015 • 2 answers
Posted 24 Jul 2016 • 3 answers
Insomnia - I decided to discontinue the Seroquel 25mg that I was taking for sleep, because I believe
Posted 4 Oct 2016 • 2 answers
Effexor-I've been taking this drug for about 6 weeks now and don't feel like I'm getting any better?
Posted 24 Jan 2017 • 4 answers